MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the autopulse platform (sn (b)(4) ) for investigation.A follow-up report will be submitted when the platform is returned and the investigation has been completed.
 
Event or Problem Description
The autopulse platform (sn( b)(4) ) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message.The user tried to troubleshoot by restarting the autopulse platform, however the platform did not retract the lifeband and displayed ua 7.Patient use information was requested but no additional information was provided, therefore patient use is unknown.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11183401
Report Number3010617000-2021-00033
Device Sequence Number17125465
Product Code DRM
UDI-Device Identifier00849111001113
UDI-Public00849111001113
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-10
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1